# SDR SWAA2022021138370

- Difficulty date: April 23, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 19,656 hours, 8,639 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT R/H FROM STA 727H TO STA 767 AROUND FASTENER HOLES. / REMOVED CORROSION FROM R/H FLOOR TO SIDEWALL SUPPORT FASTENER HOLES AT STA 727H TO 767 IAW SRM 51-16-02-0G-0; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED R/H SIDWALL SUPPORT IAW SRM 51-40-02-0G-0. FABRICATED & INSTALLED NEW FLOOR TO SIDEWALL SUPPORT FROM ITEM BAC 1496-377; P.O. #673062 IAW SRM 51-40-02-0G-0 & SRM 53-00-53-2R-5 AND BOEING
